Rocky Mountain Journal of Mathematics

On An $L^1$-Forced Autonomous Duffing's Equation with Periodic Boundary Conditions in the Presence of Damping

Chaitan P. Gupta

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 249-260.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072281

Digital Object Identifier
doi:10.1216/rmjm/1181072281

Mathematical Reviews number (MathSciNet)
MR1340006

Zentralblatt MATH identifier
0831.34025

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 24C25 47H15

Keywords
Duffing's equation damping acyclic set Lipschitz continuous

Citation

Gupta, Chaitan P. On An $L^1$-Forced Autonomous Duffing's Equation with Periodic Boundary Conditions in the Presence of Damping. Rocky Mountain J. Math. 25 (1995), no. 1, 249--260. doi:10.1216/rmjm/1181072281. https://projecteuclid.org/euclid.rmjm/1181072281


Export citation

References

  • J. Bebernes and M. Martelli, On the structure of the solution set for periodic boundary value problems, Nonlinear Anal. TMAA 4 (1980), 821-830.
  • C.P. Gupta, Solvability of a forced autonomous Duffing's equation with periodic boundary conditions in the presence of damping, Appl. Math. 38 (1993), 195-203.
  • C.P. Gupta, J.J. Nieto and L. Sanchez, Periodic solutions of some Lienard's and Duffing's equations, J. Math. Anal. Appl. 140 (1989), 67-82.
  • J. Mawhin, Compacité, monotonie et convexité dans l'étude de problèmes aux limites semilinéaires, Sem. Anal. Moderne Université de Sherbrooke 19 (1981), 144 pp.
  • --------, Landesman-Lazer type problems for non-linear equations, Conf. Sem. Mat. Univ. Bari 147 (1977), 22 pp.
  • --------, Topological degree methods in nonlinear boundary value problems, CBMS Regional Conf. Math. Ser. Math. 40, American Math. Society, Providence, RI, 1979.